# SDR SIMA2011334001

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 21,963 hours, 19,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY LIGHT AT 3B SIDE WALL INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESECURED CONNECTOR IAW AMM 20-00-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-20-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
